# SDR UALA2011050202160

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 59,398 hours, 20,787 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE IS CREASED APPROX 6FT STARTING JUST FWD OF DOOR 1L EXTENDING FWD.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SKIN SECTIONS, AND ACCOMPLISHED GVI AND HFEC INSPECTIONS. FABRICATED 2 EACH DOUBLERS, AND INSTALLED ONE FWD OF BS 297 BUTT SPLICE AND ONE AFT OF SPLICE PER 085625 REO G13659, REV. C ON NON ROUTINE.
